# SDR CA960826020

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Split
- Location: Rt Aft Gear Door
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) LOST UTILITIES SYSTEM HYDRAULIC FLUIDS AFTER TAKEOFF, FLIGHT RETURNED, EMERGENCY DECLARED. CFR CALLED OUT, ALTERNATE GEAR LOWERING, LANDED OK. ON RUNWAY HAD TO BE TOWED DUE TO LOSS OF HYDRAULICS. RH AFT GEAR DOOR ACTUATOR SPLIT, REPLACED.
